# SDR AU980250

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 010A6117931
- Condition: Failed
- Location: Elevator Tab Con
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM CABLE FRAYED WITH ONLY ONE STRAND REMAINING . CABLE FAILED DURING REMOVAL.  AIRCRAFT WAS PREVIOUSLY REGISTERED ASVH-UZN.
